Alert archive / Missouri / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 161, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Jun 26, 2015, 2:38 AM CDT for 6 counties in Missouri. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 26, 2015, 2:38 AM CDT (07:38 UTC)
- Expired
- Jun 26, 2015, 3:30 AM CDT
- In force
- 52 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Bates County, MO, Cass County, MO, Henry County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO
The radar
The Pleasant Hill radar (KEAX), 63 km from the middle of the area, began a volume at 07:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 26, 3:22 AM CDT | TSTM WND DMG | Rich Hill, MO | POWER LINE DOWN AT 3RD ST. AND CHERRY ST. |
| Jun 26, 3:27 AM CDT | TSTM WND DMG | Adrian, MO | TREE LIMB 10 INCHES IN DIAMETER DOWN ON POWER LINE AT 2ND AND MISSOURI AVE., WHICH CAUSED POWER LINE TO BREAK. PORTION OF LIMB WENT THROUGH ROOF OF OUTBUILDING. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 44 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 25, 5:53 PM CDT | Severe Thunderstorm Watch | SPC | 9 hr |
| Jun 26, 2:18 AM CDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 7.6 hours before the alert went out and 156 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2699 J/kg
- Mixed-layer CIN
- -5 J/kg
- Mixed-layer LCL
- 1426 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- -20 m²/s²
- 0-3 km storm-relative helicity
- -23 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
815
WUUS53 KEAX 260738
SVREAX
MOC013-037-083-101-107-159-260830-
/O.NEW.KEAX.SV.W.0161.150626T0738Z-150626T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
238 AM CDT FRI JUN 26 2015
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BATES COUNTY IN WEST CENTRAL MISSOURI...
SOUTHEASTERN CASS COUNTY IN WEST CENTRAL MISSOURI...
HENRY COUNTY IN WEST CENTRAL MISSOURI...
JOHNSON COUNTY IN WEST CENTRAL MISSOURI...
SOUTH CENTRAL LAFAYETTE COUNTY IN WEST CENTRAL MISSOURI...
PETTIS COUNTY IN CENTRAL MISSOURI...
* UNTIL 330 AM CDT
* AT 236 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTH OF MAYVIEW TO 5 MILES NORTHEAST OF
CREIGHTON TO ADRIAN...AND MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BUTLER...WARRENSBURG...RICH HILL...KNOB NOSTER...WHITEMAN AIR FORCE
BASE...CLINTON...WINDSOR...SEDALIA...CREIGHTON...URICH...
CHILHOWEE...LEETON...MONTROSE...LA MONTE...CALHOUN...DEEPWATER...
GREEN RIDGE...SMITHTON...PASSAIC AND FAYETTEVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3805 9426 3806 9453 3828 9461 3839 9461
3865 9416 3903 9381 3870 9306 3853 9321
3853 9329 3850 9329 3851 9351 3820 9352
3821 9404 3803 9405 3803 9407 3805 9413
3804 9419 3805 9421 3802 9424
TIME...MOT...LOC 0737Z 308DEG 32KT 3892 9376 3855 9400
3836 9431
HAIL...<.75IN
WIND...60MPH
$$
HAWBLITZEL2 follow-up statements
226
WWUS53 KEAX 260757
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
257 AM CDT FRI JUN 26 2015
MOC107-260808-
/O.CAN.KEAX.SV.W.0161.000000T0000Z-150626T0830Z/
LAFAYETTE MO-
257 AM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL LAFAYETTE COUNTY
IS CANCELLED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3805 9426 3806 9453 3828 9461 3839 9461
3855 9408 3890 9350 3870 9306 3853 9321
3853 9329 3850 9329 3851 9351 3820 9352
3821 9404 3803 9405 3803 9407 3805 9413
3804 9419 3805 9421 3802 9424
TIME...MOT...LOC 0758Z 308DEG 32KT 3880 9357 3843 9382
3824 9413
$$
MOC013-037-083-101-159-260830-
/O.CON.KEAX.SV.W.0161.000000T0000Z-150626T0830Z/
BATES MO-CASS MO-HENRY MO-JOHNSON MO-PETTIS MO-
257 AM CDT FRI JUN 26 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PETTIS COUNTY
IN CENTRAL MISSOURI...AND SOUTHEASTERN JOHNSON...HENRY...SOUTHEASTERN
CASS AND BATES COUNTIES IN WEST CENTRAL MISSOURI UNTIL 330 AM CDT...
AT 254 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM KNOB NOSTER TO 7 MILES NORTHWEST OF CLINTON TO 9 MILES
EAST OF BUTLER...AND MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
KNOB NOSTER...WHITEMAN AIR FORCE BASE...CLINTON...WINDSOR...
SEDALIA...LEETON...MONTROSE...LA MONTE...CALHOUN...DEEPWATER...GREEN
RIDGE...SMITHTON...LA DUE...ROCKVILLE...COAL...BROWNINGTON...TIGHTWAD
AND SEDALIA MEMORIAL ARPT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3805 9426 3806 9453 3828 9461 3839 9461
3855 9408 3890 9350 3870 9306 3853 9321
3853 9329 3850 9329 3851 9351 3820 9352
3821 9404 3803 9405 3803 9407 3805 9413
3804 9419 3805 9421 3802 9424
TIME...MOT...LOC 0758Z 308DEG 32KT 3880 9357 3843 9382
3824 9413
HAIL...<.75IN
WIND...60MPH
$$
HAWBLITZEL201
WWUS53 KEAX 260829
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
329 AM CDT FRI JUN 26 2015
MOC013-037-083-101-159-260839-
/O.EXP.KEAX.SV.W.0161.000000T0000Z-150626T0830Z/
BATES MO-CASS MO-HENRY MO-JOHNSON MO-PETTIS MO-
329 AM CDT FRI JUN 26 2015
...THE SEVERE THUNDERSTORM WARNING FOR PETTIS COUNTY IN CENTRAL
MISSOURI...AND SOUTHEASTERN JOHNSON...HENRY...SOUTHEASTERN CASS AND
BATES COUNTIES IN WEST CENTRAL MISSOURI WILL EXPIRE AT 330 AM CDT...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.
LAT...LON 3805 9426 3806 9453 3828 9461 3839 9461
3855 9408 3890 9350 3870 9306 3853 9321
3853 9329 3850 9329 3851 9351 3820 9352
3821 9404 3803 9405 3803 9407 3805 9413
3804 9419 3805 9421 3802 9424
TIME...MOT...LOC 0829Z 308DEG 32KT 3862 9329 3826 9355
3807 9386
$$
HAWBLITZELWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:59 PM CDT, 3 hours 39 minutes earlier.
Area forecast discussion, Jun 25, 10:59 PM CDT, 3 hours 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1059 PM CDT Thu Jun 25 2015
.DISCUSSION...
Issued at 402 PM CDT THU JUN 25 2015
SURFACE OBSERVATIONS INDICATE THAT THERE IS A STATIONARY BOUNDARY
SEPARATING RATHER COOL AIR, CHARACTERIZED BY TEMPERATURES IN THE 70S
NORTH OF THE BOUNDARY AND TEMPERATURES WELL INTO THE 90S SOUTH OF
THE BOUNDARY. THE BEST IDEA OF WHERE THIS BOUNDARY IS CURRENTLY
LOCATED IS GENERALLY ALONG A E-W LINE BETWEEN KCNK AND KIRK. THIS
BOUNDARY ALSO SHOWS UP ON VISIBLE SATELLITE IMAGERY AS A MORE DENSE
STRATO-CU DECK ALONG THAT PREVIOUSLY NOTED E-W LINE. RADAR TRENDS
AND IR IMAGERY INDICATES THAT CONVECTION HAS ALREADY COMMENCE IN SE
NEBRASKA, BUT THIS APPEARS TO ASSOCIATED WITH A SUBTLE SHORTWAVE
TROUGH MOVING ACROSS NE KANSAS AND SE NEBRASKA. THESE STORMS ALSO
APPEAR TO BE NORTH OF THE FRONTAL BOUNDARY AND LIKELY ELEVATED IN
NATURE.
THE CONVECTIVE EVOLUTION FOR TODAY AND TONIGHT IS STARTING TO TAKE
SOME SHAPE, AS THE BOUNDARY IS A GOOD PLACE TO LOOK FOR INITIAL
CONVECTION. THE ATMOSPHERE IS STILL A BIT CAPPED OFF, SO DEVELOPMENT
IS MAYBE STILL ANOTHER COUPLE HOURS AWAY, BUT AS THAT SHORTWAVE
TROUGH MOVES INTO THE AREA THERE COULD BE ENOUGH SUPPORT FOR ASCENT
TO GET SOME STORMS TO GO UP ALONG THAT MAXIMIZED
CONFLUENCE/CONVERGENCE ALONG THE SURFACE BOUNDARY. AS FAR AS SEVERE
WEATHER IS CONCERNED, THERE IS PLENTY OF INSTABILITY AND SHEAR TO
FORM SOME ORGANIZED ROTATING STORMS. THE AREA WITH THE BEST
COMBINATION OF CAPE AND SHEAR IS RIGHT ALONG AND NORTH OF THE
BOUNDARY, WHERE THE N/NE WINDS MAXIMIZE THE DEEP LAYER SHEAR.
HOWEVER IN THIS ENVIRONMENT IT'S MORE LIKELY THAT STORMS WILL BE
ELEVATED, SO HAIL WOULD BE THE PRIMARY CONCERN ACROSS FAR NE KANSAS
AND NORTHERN MISSOURI. ALONG AND SOUTH OF THE BOUNDARY CAPE IS
MAXIMIZED AROUND 3500 TO 4500 J/KG OF ML CAPE, BUT THE SHEAR ISN'T
QUITE AS HIGH. SO ESSENTIALLY THE BIGGEST CONCERN FOR SEVERE WEATHER
WILL BE ALONG AND NORTH OF INTERSTATE 70 AS THAT BOUNDARY WILL SAG A
BIT SOUTH WITH TIME THROUGH THE EVENING.
THE MAIN CONCERN FOR THIS EVENT WILL TAKE SHAPE DURING THE OVERNIGHT
HOURS WHEN A MORE SIGNIFICANT TROUGH, WHICH IS CURRENTLY UPSTREAM IN
THE SD/NE BORDER REGION WILL MOVE INTO THE AREA. THIS WAVE WILL
CERTAINLY BRING ENOUGH SUPPORT FOR MID LEVEL ASCENT TO KICK OFF
WIDESPREAD THUNDERSTORM ACTIVITY THROUGHOUT THE FORECAST AREA. DEEP
LAYER SHEAR VECTORS OUT OF THE WEST, AND ORIENTED PARALLEL TO THE
BOUNDARY WILL AID IN A TRAINING TYPE OF STORM EVOLUTION, WHERE
MULTIPLE STORMS WILL GO OVER THE SAME AREAS. THIS MIGHT BE A MOOT
DETAIL CONSIDERING THE WIDESPREAD NATURE OF THE STORMY ACTIVITY.
PWAT VALUES ARE RATHER HIGH, WITH THE LATEST NAM INDICATING 1.8 TO
2.2 INCHES OF PWAT THROUGH THE LATE EVENING AND OVERNIGHT PERIOD.
CURRENT SPC MESOANLYSIS INDICATES NEARLY 1.6 TO 1.9 INCHES OF PWAT
IN PLACE ALREADY. SO CONSIDERING THE AMOUNT OF MOISTURE IN PLACE,
THERE IS HIGH CONFIDENCE IN WIDESPREAD MODERATE TO HEAVY RAIN ACROSS
THE ENTIRE AREA. THE HIGHLIGHTED CORRIDOR FOR THE BEST CHANCE FOR
THE HIGHEST RAIN TOTALS IS A BIT UNCLEAR, WITH CURRENT QPF AND POP
FORECAST INDICATING AN AREA ALONG AND JUST NORTH OF THE MISSOURI
RIVER AS BEING THE FAVORED CORRIDOR FOR THE 4+ INCH RAIN TOTALS, BUT
MORE RECENT MODEL RUNS, NAMELY THE 18Z NAM AND THE 12Z GFS INDICATE
A BIT OF A SOUTHERN SHIFT TO THAT CORRIDOR. SO ANYWHERE BETWEEN HWY
36 AND HWY 50 APPEAR TO BE IN THE CROSS HAIRS FOR HEAVY RAIN. WHILE
THE SOILS SOUTH OF THE MO RIVER HAVE DRIED OUT A BIT OVER THE LAST
FEW DAYS, WITH PERSISTENT DRY WEATHER IT WILL STILL ONLY LIKELY HOLD
A COUPLE INCHES BEFORE SATURATION. AREAS NORTH OF THE MO RIVER ARE
SATURATED AND ANY HEAVY RAIN ACROSS THAT AREA WILL LIKELY RESULT IN
FLASH FLOODING. AREA STREAMS ARE ALREADY SWOLLEN FROM RECENT HEAVY
RAINS, SO CAPACITY BEFORE FLOODING IN THESE STREAMS IS MINIMAL. THE
RESULT WILL LIKELY BE A WIDESPREAD FLOODING/FLASH FLOODING THREAT
FOR THE ENTIRE AREA, WITH JUST ABOUT EVERYONE GETTING OVER AN INCH
OF RAIN, WITH SOME AREAS GETTING 4+ INCHES OF RAIN. AND OF COURSE
LOCALIZED AREAS COULD SEE PERHAPS 6+ INCHES OF RAIN. WHILE STORMS
COULD START AS EARLY AS THIS EVENING, THE BULK OF THE STORMY
ACTIVITY WILL TAKE PLACE OVERNIGHT BETWEEN MIDNIGHT AND 9AM, WITH
RAIN LIKELY ONGOING THROUGH THE MORNING. EXPECT GRADUAL
DISSIPATION/MOVEMENT SOUTH OF THE RAIN THROUGH THE DAYTIME ON
FRIDAY, EVENTUALLY CLEARING THE AREA BY FRIDAY AFTERNOON.
SURFACE RIDGE NOSES INTO THE AREA FOR THE WEEKEND, BRINGING
TEMPERATURES BACK INTO THE 80S FOR HIGHS, LEADING TO A MUCH KINDER
AND GENTLER WEEKEND. BY EARLY NEXT WEEK, THE SURFACE RIDGE MOVES
EAST AND SOUTHERLY WINDS RETURN TO THE AREA BRINGING WARMTH AND
MOISTURE BACK TO THE FORECAST AREA. THIS WILL HELP REINTRODUCE SOME
RAIN CHANCES, BUT OF COURSE THAT FAR IT IT'S TOUCH TO GAUGE
TIMING/IMPACTS, SO WILL REFINE THOSE PERIODS AS THEY APPROACH.
&&
.AVIATION...(For the 06Z TAFS through 06Z Friday Night)
Issued at 1100 PM CDT THU JUN 25 2015
Multiple rounds of thunderstorms with heavy rain to impact the
terminals overnight. Main threat with these storms will be heavy
rainfall and flooding. Storms are developing over north central
Kansas and moving into northwest Missouri at this time and will begin
to iapproach KSTJ and KMCI around 08Z...then move east and south to
KMKC and KIXD. By around 12Z the storms will have moved east but a
lingering MVFR or IFR ceiling will likely persist until mid morning.
&&
.EAX WATCHES/WARNINGS/ADVISORIES...
KS...FLASH FLOOD WATCH through Friday afternoon FOR KSZ025-057-060-
102>105.
MO...FLASH FLOOD WATCH through Friday afternoon FOR MOZ001>008-
011>017-020>025-028>033-037>040-043>046-053-054.
&&
DISCUSSION...Leighton
AVIATION...AdolphsonHazardous weather outlook, Jun 25, 3:47 AM CDT, 22 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 347 AM CDT THU JUN 25 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-260900- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 347 AM CDT THU JUN 25 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT AFTERNOON HIGH TEMPERATURES IN THE LOWER 90S WILL LEAD TO DANGEROUSLY HIGH HEAT INDEX VALUES SOUTH OF ROUTE 36. HEAT INDEX VALUES WILL RANGE FROM 96 TO 101 DEGREES THIS AFTERNOON. A FRONTAL BOUNDARY WILL SAG SOUTH ACROSS THE REGION TONIGHT. AS THIS OCCURS...THUNDERSTORMS WITH VERY HEAVY RAINFALL ARE POSSIBLE ACROSS EASTERN KANSAS AND MUCH OF CENTRAL AND NORTHERN MISSOURI. SOME OF THESE STORMS MAY BE SEVERE...WITH LARGE HAIL AND DAMAGING WINDS REMAINING THE BIGGEST THREATS. IN ADDITION...HEAVY RAINS MAY LEAD TO FLASH FLOODING...ESPECIALLY ACROSS AREAS THAT HAVE NEARLY SATURATED SOILS FROM HEAVY RAINFALL IN RECENT WEEKS. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH THE PERIOD. WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
In the hours before
Local storm report, Jun 26, 2:07 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
207 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0202 AM TSTM WND GST 5 S LEE'S SUMMIT 38.84N 94.38W
06/26/2015 E60 MPH JACKSON MO NWS EMPLOYEE
60 MPH WINDS
&&
SBLAIRLocal storm report, Jun 26, 2:08 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
208 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0149 AM TSTM WND GST OLATHE 38.89N 94.81W
06/26/2015 E70 MPH JOHNSON KS TRAINED SPOTTER
&&
JWELSHLocal storm report, Jun 26, 2:11 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
211 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND DMG INDEPENDENCE 39.09N 94.42W
06/26/2015 JACKSON MO EMERGENCY MNGR
BROKEN TREE LIMB 6 INCHES IN DIAMETER.
&&
JWELSHLocal storm report, Jun 26, 2:13 AM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
213 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0212 AM TSTM WND GST PLEASANT HILL 38.79N 94.27W
06/26/2015 M65 MPH CASS MO NWS EMPLOYEE
&&
CUTTERLocal storm report, Jun 26, 2:29 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
229 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 AM TSTM WND DMG 2 S INDEPENDENCE 39.06N 94.42W
06/26/2015 JACKSON MO PUBLIC
LARGE TREE DOWN 2 MILES SOUTH OF INDEPENDENCE
&&
JWELSHLocal storm report, Jun 26, 2:30 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
230 AM CDT FRI JUN 26 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 AM TSTM WND GST 2 NNW STANLEY 38.88N 94.67W
06/26/2015 E60 MPH JOHNSON KS NWS EMPLOYEE
HALF INCH HAIL AND 60 MPH WINDS AT 150 AM IN OVERLAND
PARK
&&
SBLAIRThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:11 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Pettis, Saline | 49 min |
| Jun 25, 7:32 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson, Johnson | 43 min |
| Jun 25, 8:01 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 25, 8:01 PM CDT | River Flood Warning | EAX | Platte | 5 days |
| Jun 25, 8:03 PM CDT | Flash Flood Warning | EAX | Saline | 6 hr |
| Jun 25, 8:13 PM CDT | Special Weather Statement | EAX | Johnson | 32 min |
| Jun 25, 8:22 PM CDT | River Flood Warning | EAX | Clay, Jackson, Ray | 5 days |
| Jun 25, 8:32 PM CDT | River Flood Warning | EAX | Linn, Livingston | 58 hr |
| Jun 25, 9:05 PM CDT | Special Weather Statement | EAX | Clay | 25 min |
| Jun 25, 9:54 PM CDT | Special Weather Statement | EAX | Jackson | 36 min |
| Jun 25, 11:20 PM CDT | Areal Flood Advisory | EAX | Clinton | 3 hr |
| Jun 25, 11:37 PM CDT | Flash Flood Warning | EAX | Clinton | 6 hr |
| Jun 26, 12:30 AM CDT | River Flood Warning | EAX | Clay, Ray | 36 hr |
| Jun 26, 12:38 AM CDT | Special Weather Statement | EAX | Platte | 37 min |
| Jun 26, 12:39 AM CDT | Flash Flood Warning | EAX | Clay, Clinton | 8 hr |
| Jun 26, 1:12 AM CDT | Severe Thunderstorm Warning | EAX | Clay, Jackson, Platte, Ray | 33 min |
| Jun 26, 1:32 AM CDT | Flash Flood Warning | EAX | Lafayette, Ray | 6 hr |
| Jun 26, 1:43 AM CDT | Severe Thunderstorm Warning | EAX | Cass, Clay, Jackson, Lafayette, Ray | 47 min |
| Jun 26, 2:08 AM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass, Henry, Jackson, Johnson, Lafayette | 37 min |
| Jun 26, 2:13 AM CDT | Flash Flood Warning | EAX | Pettis, Saline | 7 hr |
| Jun 26, 2:27 AM CDT | Areal Flood Advisory | EAX | Clay, Jackson, Platte | 6 hr |
| Jun 26, 4:35 AM CDT | River Flood Warning | EAX | Clay, Platte | 35 hr |
| Jun 26, 4:46 AM CDT | Areal Flood Advisory | EAX | Bates, Cass | 6 hr |
| Jun 26, 4:55 AM CDT | Areal Flood Advisory | EAX | Cooper | 4 hr |
| Jun 26, 5:30 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 50 hr |
| Jun 26, 5:30 AM CDT | River Flood Warning | EAX | Cooper | 44 hr |
| Jun 26, 6:00 AM CDT | Flash Flood Warning | EAX | Cooper | 4 hr |
| Jun 26, 7:20 AM CDT | Areal Flood Warning | EAX | Lafayette, Ray | 12 hr |
| Jun 26, 8:12 AM CDT | Areal Flood Warning | EAX | Clay, Clinton | 5 hr |
| Jun 26, 8:56 AM CDT | Areal Flood Warning | EAX | Cooper, Pettis, Saline | 16 hr |
| Jun 26, 9:14 AM CDT | Flash Flood Warning | EAX | Bates | 6 hr |
| Jun 26, 10:17 AM CDT | Areal Flood Warning | EAX | Adair, Putnam, Schuyler | 15 hr |
| Jun 26, 2:52 PM CDT | Areal Flood Warning | EAX | Bates | 10 hr |
| Jun 26, 3:02 PM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 44 hr |
| Jun 26, 6:52 PM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 36 hr |
| Jun 26, 6:52 PM CDT | River Flood Warning | EAX | Carroll | 28 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.